# SDR HNAA2015112000344

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 57,431 hours, 64,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT IS INOP AT ROW 4.  MAINTENANCE CYCLED SWITCH.  CHECKED GOOD AT THIS TIME, OK FOR SERVICE.
